Alert archive / Connecticut / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 182, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 27, 2008, 3:24 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2008, 3:24 PM EDT (19:24 UTC)
- Expired
- Jul 27, 2008, 4:30 PM EDT
- In force
- 66 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
The radar
The Brookhaven radar (KOKX), 98 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 3:36 PM EDT | TSTM WND DMG | Torrington, CT | LARGE TREE DOWN ON HEIGHTS DRIVE |
| Jul 27, 4:00 PM EDT | TSTM WND DMG | Woodbury, CT | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 12:02 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 271924
SVRALY
CTC005-272030-
/O.NEW.KALY.SV.W.0182.080727T1924Z-080727T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
324 PM EDT SUN JUL 27 2008
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
* UNTIL 430 PM EDT
* AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NORFOLK TO TORRINGTON TO NEW
MILFORD...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF
GREAT BARRINGTON TO TORRINGTON TO NEW MILFORD...AND MOVING
SOUTHEAST AT 18 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LITCHFIELD AND LITCHFIELD GREEN BY 330 PM EDT...
TORRINGTON BY 335 PM EDT...
WINSTED...WOODBURY CENTER...WOODBURY AND THOMASTON BY 355 PM EDT...
TERRYVILLE AND OAKVILLE BY 405 PM EDT...
NEW HARTFORD BY 415 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4152 7346 4165 7350 4166 7352 4204 7331
4203 7300 4198 7302 4197 7288 4190 7291
4189 7295 4181 7294 4179 7301 4170 7299
4161 7302 4157 7309 4155 7316 4151 7316
4151 7331 4148 7333
TIME...MOT...LOC 1924Z 314DEG 16KT 4203 7321 4182 7317
4156 7340
$$
WASULA1 follow-up statement
000
WWUS51 KALY 271958
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
357 PM EDT SUN JUL 27 2008
CTC005-272030-
/O.CON.KALY.SV.W.0182.000000T0000Z-080727T2030Z/
LITCHFIELD CT-
357 PM EDT SUN JUL 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN LITCHFIELD COUNTY...
AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NELSONS CORNER TO RORABACK
LODGE TO KINNEYS CORNERS...OR ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF TORRINGTON TO 6 MILES NORTHWEST OF BRISTOL TO SOUTHBURY...
MOVING SOUTHEAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MAPLE HOLLOW...TERRYVILLE AND OAKVILLE BY 405 PM EDT...
PLEASANT VALLEY...GOOSE GREEN...BEECH ROCK AND BARKHAMPSTED CENTER
BY 410 PM EDT...
NEW HARTFORD AND PINE MEADOW BY 415 PM EDT...
BROWNS CORNER BY 420 PM EDT...
A TRAINED WEATHER SPOTTER REPORTED A LARGE TREE DOWN IN TORRINGTON
THAT WAS 12 TO 18 INCHES IN DIAMETER AT 336 PM.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4154 7346 4156 7346 4164 7328 4198 7303
4197 7289 4190 7291 4189 7295 4181 7294
4179 7301 4170 7299 4161 7302 4155 7316
4151 7316 4151 7331 4148 7333
TIME...MOT...LOC 1957Z 314DEG 16KT 4193 7307 4172 7303
4146 7326
$$
WASULA
FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT
WEATHER.GOV/ALBANYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 1:40 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 27, 1:40 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 140 PM EDT SUN JUL 27 2008 .SYNOPSIS... A COLD FRONT WILL GRADUALLY MOVE EAST ACROSS THE AREA TODAY AND MERGE WITH A PRE FRONTAL TROUGH OVER THE LOWER AND MID HUDSON VALLEY. THESE BOUNDARIES WILL PROVIDE FOCUS FOR SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. THE MERGE FRONTAL BOUNDARY IS EXPECTED TO SHIFT EASTWARD AND BECOME NEARLY STATIONARY ACROSS LONG ISLAND AND SOUTHERN NEW ENGLAND TONIGHT INTO MONDAY. WEAK HIGH PRESSURE IS EXPECTED TO BUILD INTO THE REGION TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... SEVERE THUNDERSTORM WATCH #760 IN EFFECT UNTIL 8 PM FOR ENTIRE FORECAST. REFER TO MESOSCALE DISCUSSIONS #1932 AND #1933 ISSUED BY THE STORM PREDUCTION CENTER FOR DETAILS. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... ON MONDAY INTO MONDAY EVENING SECONDARY TROUGH AND MID LEVEL TROUGH AXIS ROTATE THROUGH FA AND WITH SEVERAL VORT MAXS ROTATING AROUND TROUGH EXPECT THAT SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR MAINLY MONDAY AFTERNOON INTO MONDAY EVENING. THIS ACTIVITY SHOULD END MUCH QUICKER THAN SUNDAY EVENING BEING TIED MORE TO DAYTIME HEATING ACTING ON GOOD COLD POOL ALOFT. FINALLY A BREAK IN THE SHOWER AND THUNDERSTORM ACTIVITY EXPECTED SECOND HALF OF MONDAY NIGHT THROUGH TUESDAY. ALTHOUGH THUNDERSTORMS MAY RETURN TUESDAY NIGHT AS MODELS HINT AT A MCS MOVING ACROSS NORTHERN PORTION OF FA LATE AT TUESDAY NIGHT. && .LONG TERM /TUESDAY THROUGH SATURDAY/... BEST CHANCES FOR PRECIP ON WED AS LOW PRESSURE MOVES FROM THE GREAT LAKES ACROSS OUR CWA...AND OFF LONG ISLAND BY THU AM. LOW PRESSURE WAVE HANGS BACK BEHIND LOW AND ONLY GRADUALLY BREAKS DOWN...TO PROVIDE CONTINUED CHC FOR PRECIP THROUGH THU...PARTICULARLY FOR DAYTIME PERIODS. WEAK HIGH PRESSURE WAVE SHOULD BEGIN A BRIEF DRY PERIOD FROM LATE FRIDAY INTO EARLY SATURDAY...BUT DAYTIME HEATING COULD BRING MORE SCATTERED SHOWERS ON SATURDAY. WENT WITH HPC GUIDANCE...WITH TEMPS AVERAGING SLIGHTLY COOLER THAN THE MEX MOS. && .AVIATION /18Z SUNDAY THROUGH THURSDAY/... AREA OF CONVECTION WAS JUST SOUTHEAST OF KALB MOVING NORTHEAST. SOME CELLS ARE BACKBUILDING SO WE HAVE AN HOUR OF VCTS/-SHRA IN THE KALB TAF. CONVECTION SHOULD NOT AFFECT KGFL. KPOU WILL BE MOST AFFECTED...WITH ONE LINE MOVING THRU BETWEEN 1800 AND 2000 GMT AND MORE CONVECTION EXPECTED TO AFFECT THE REGION BETWEEN 2300 AND 0200. WINDS WILL BE SOUTH TO SOUTHWEST 5 TO 10 KNOTS. HIGHER GUSTS MAY BE EXPECTED IN OR NEAR TSTMS. TONIGHT WINDS WILL DIE DOWN AND FOG AND LOW STRATUS IS LIKELY TO FORM IN SOUTHEASTERN NY...ESPECIALLY AREAS THAT HAVE HAD HEAVY RAIN...WITH IFR CONDITIONS LIKELY IN SOME AREAS. MVFR FOG WILL PROBABLY FORM AT KGFL WHILE WINDS ARE LIKELY TO KEEP KALB VFR OVERNIGHT. MONDAY SHOULD BE VFR AT LEAST ACROSS THE HUDSON...MOHAWK...AND HOUSATONIC VALLEYS. THE UPPER TROF IS LIKELY TO BRING SOME LOW CLOUDS ACROSS THE ADIRONDACKS WHICH MAY RESULT IN SOME MVFR CIGS OVER THE HIGHER TERRAIN...AND POSSIBLY SOME LIGHT SHWRS/TSTMS AS WELL ALTHOUGH VISBY SHOULD REMAIN VFR. WINDS MONDAY WILL BE SW 6 TO 12 KTS. OUTLOOK... MON NT...VFR...POSSIBLY LCLLY MVFR DUE TO MIST. TUE...VFR...NO SIG WX. WED-THU...VFR/MVFR SCT SHRA/TSRA. && .HYDROLOGY... RAIN FROM THE STORMS YESTERDAY EVENING HAVE CAUSED MINOR TO MODERATE RISES ON SEVERAL RIVERS ESPECIALLY EAST OF THE HUDSON INCLUDING THE WALLOOMSAC...BATTENKILL...AND HOOSIC. ALSO THE MOHAWK RIVER CAME UP A FOOT AND A HALF NEAR LITTLE FALLS. BETWEEN LITTLE FALLS AND THE CRESCENT DAM THE LEVEL OF THE MOHAWK WILL NOT CHANGE MUCH SINCE THE RIVER LEVEL IS RAISED FOR THE BARGE CANAL. HOWEVER THERE WILL BE AN INCREASE IN FLOW AND DEBRIS WASHED INTO THE RIVER MAY BE A HAZARD TO BOATS IN BOTH THE MOHAWK AND HUDSON RIVERS. HEAVY RAINS WILL CONTINUE TO BE A THREAT INTO THIS EVENING ACROSS THE REGION...ESPECIALLY SOUTH AND EAST OF ALBANY. LOCALIZED RAINFALL AMOUNTS OF 1 TO 3 INCH ARE POSSIBLE. SOME OF THESE AREAS RECEIVED MORE THAN 2 INCHES OF RAIN SATURDAY NIGHT. THE GROUND IS SATURATED IN SOME AREAS AND WHILE NO MAJOR RESPONSE IS EXPECTED ON MAIN STEM RIVERS...FLOODING OF POORLY DRAINED LOW LYING AREAS AND SOME CREEKS AND STREAMS MAY OVER FLOW THEIR BANKS WHERE STORMS TRAIN AND FOLLOW ONE RIGHT AFTER THE OTHER OVER THE SAME AREA. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. &&
Hazardous weather outlook, Jul 27, 12:04 PM EDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1204 PM EDT SUN JUL 27 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-281615- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1204 PM EDT SUN JUL 27 2008 ...SEVERE THUNDERSTORM WATCH 760 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A CHANCE OF THUNDERSTORMS MONDAY...ESPECIALLY DURING THE AFTERNOON INTO THE EVENING. THERE IS ALSO CHANCE OF THUNDERSTORMS TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 27, 2:25 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
225 PM EDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG LEEDS 42.26N 73.90W
07/27/2008 GREENE NY LAW ENFORCEMENT
SOUTH CAIRO TO LEEDS NUMEROUS TREES AND WIRES DOWN
CAUSING NUMEROUS ROAD CLOSURES AND POWER OUTAGES.
STRUCTURAL DAMAGE DETAILS UNKNOWN.
&&Local storm report, Jul 27, 2:30 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
230 PM EDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG ROSENDALE 41.85N 74.08W
07/27/2008 ULSTER NY LAW ENFORCEMENT
TREE DOWN IN ROSENDALE WITH TREES REPORTED DOWN IN OTHER
LOCALES ACROSS COUNTY
&&Local storm report, Jul 27, 2:48 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
248 PM EDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG AUSTERLITZ 42.32N 73.47W
07/27/2008 COLUMBIA NY PUBLIC
TREES DOWN
0200 PM HAIL CLINTON HOLLOW 41.85N 73.82W
07/27/2008 E1.50 INCH DUTCHESS NY PUBLIC
QUARTER TO PING PONG BALL SIZED HAIL SCHOOLHOUSE RD
0215 PM HAIL CLINTON CORNERS 41.83N 73.76W
07/27/2008 E0.88 INCH DUTCHESS NY PUBLIC
0230 PM HAIL BECKET 42.33N 73.08W
07/27/2008 E1.00 INCH BERKSHIRE MA TRAINED SPOTTER
ROUTE 8
&&Local storm report, Jul 27, 2:51 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
251 PM EDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG OTIS 42.20N 73.07W
07/27/2008 BERKSHIRE MA TRAINED SPOTTER
NUMEROUS TREES DOWN ROUTE 8
0240 PM HAIL OTIS 42.20N 73.07W
07/27/2008 E1.00 INCH BERKSHIRE MA TRAINED SPOTTER
&&Special weather statement, Jul 27, 3:12 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 312 PM EDT SUN JUL 27 2008 NYZ040-041-048>050-271945- WESTERN SCHENECTADY NY-EASTERN SCHENECTADY NY-SOUTHERN SARATOGA NY- NORTHERN SARATOGA NY-MONTGOMERY NY- 312 PM EDT SUN JUL 27 2008 ...A STRONG THUNDERSTORM IN MONTGOMERY...SCHENECTADY AND SARATOGA COUNTIES... AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR ROTTERDAM JUNCTION...OR ABOUT 7 MILES SOUTHEAST OF AMSTERDAM...AND MOVING EAST AT 22 MPH. THE THUNDERSTORM WILL BE NEAR... ROTTERDAM JUNCTION AND GLENVILLE BY 320 PM EDT SCOTIA BY 325 PM EDT EAST GLENVILLE AND ALPLAUS BY 335 PM EDT BURNT HILLS BY 340 PM EDT ROUND LAKE...CLIFTON PARK AND 6 MILES SOUTH OF BALLSTON SPA BY 345 PM EDT HWJIV/BJF
Special weather statement, Jul 27, 3:16 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 316 PM EDT SUN JUL 27 2008 CTZ001-013-MAZ025-271945- SOUTHERN BERKSHIRE MA-NORTHERN LITCHFIELD CT-SOUTHERN LITCHFIELD CT- 316 PM EDT SUN JUL 27 2008 ...A CLUSTER OF STRONG THUNDERSTORM IN LITCHFIELD AND EXTREME SOUTHERN BERKSHIRE COUNTIES... AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR CORNWALL BRIDGE...OR ABOUT 9 MILES WEST OF TORRINGTON... AND MOVING EAST AT 22 MPH. THE THUNDERSTORM WILL BE NEAR... 8 MILES NORTH OF LITCHFIELD BY 325 PM EDT TORRINGTON AND 9 MILES SOUTH OF NORFOLK BY 340 PM EDT WINSTED AND 6 MILES WEST OF NEW HARTFORD BY 345 PM EDT RAINFALL RATES MAY EXCEED AN INCH IN AN HOUR. WASULA
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 3:35 AM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 40 min |
| Jul 27, 1:56 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 6 hr |
| Jul 27, 2:12 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 63 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.